# SDR COM60430

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch Panel
- Part number: 601R5170G1
- Condition: Dirty
- Location: Cockpit
- Part time: 3,247 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM, CHANNEL 1 DISENGAGES WHEN AUTOPILOT IS ENGAGED.  CLEANED STABILIZER SWITCH PANEL, SYSTEM TEST NORMAL.
